Deformations of Strictly Pseudoconvex Domains.
Inventiones mathematicae, Tome 46 (1978), pp. 237-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
deformation of Cauchy-Riemann structure, strictly pseudoconvex bounded domains, biholomorphically equivalent, Cr-invariants, number of moduli, moduli space
@article{IM_1978__46_142563,
author = {D., Jr. Burns and S. Shnider},
title = {Deformations of {Strictly} {Pseudoconvex} {Domains.}},
journal = {Inventiones mathematicae},
pages = {237--254},
year = {1978},
volume = {46},
zbl = {0412.32022},
url = {http://geodesic.mathdoc.fr/item/IM_1978__46_142563/}
}
D., Jr. Burns; S. Shnider. Deformations of Strictly Pseudoconvex Domains.. Inventiones mathematicae, Tome 46 (1978), pp. 237-254. http://geodesic.mathdoc.fr/item/IM_1978__46_142563/